# SDR Q532004F00000

- Difficulty date: July 1, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N8072G
- Make and model: Beech B36TC
- Aircraft serial: EA537
- Engine: Cont TSIO520UB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 642399
- Condition: Bent
- Location: Nr 4 Cylinder
- Part time: 1,289 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ROUGH RUNNING ENGINE, PULLED NR 4 CYLINDER FOUND CONNECTING ROD HAD SLIGHT BEND.  CAM SHAFT LOBES FORWARD OF CYL 4, WORN OUT.
